Otezla

Posted by marylou705 @marylou705, Oct 22, 2017

Does anyone have experience with Otezla? I have just started taking it and am experiencing some side effects. I am throwing up a lot. Does this ease off?

Hello @marylou705 – nausea is listed as one of the common side effects but I would definitely contact your doctor as soon as possible.
https://www.drugs.com/otezla.html
John

REPLY

Hello @marylou705,

I would like to invite @djfd, @fransav, @jewel8888, to this conversation to share their experiences with otezla.

REPLY

It is September of 2019. A dermatologist has just recommended Otezla for my 22 year old son for his psoraisis. I am "concerned" because topical ointment were never discussed nor was phototherapy. Any opinions?

REPLY

Throwing up and diarrhea go away after a few weeks. If it is real bad talk with your doctor, they can suggest something for your stomach

REPLY
@carolyneagle

It is September of 2019. A dermatologist has just recommended Otezla for my 22 year old son for his psoraisis. I am "concerned" because topical ointment were never discussed nor was phototherapy. Any opinions?

Jump to this post

I was on both otezla and a topical. I recently stopped the otezla after a few years as did not seam to be helping any more just giving me lots of upper respiratory infections which went away after I stopped

REPLY

Thank you for the response. Does it surprise you that the doctor went straight to a pill rather than suggest a cream and/or the "light" therapy?

REPLY
@carolyneagle

Thank you for the response. Does it surprise you that the doctor went straight to a pill rather than suggest a cream and/or the "light" therapy?

Jump to this post

Yes that does

REPLY

Thank you

REPLY
@djfd

Yes that does

Jump to this post

@djfd I see that there are several treatment for psoriasis, depending on severity and location. Have you or your son thought about going back to the doctor and asking how or why he/she made the decision they did? Try it!

REPLY

I would ask doctor why he/she made that choice. Just remember that if your son suddenly starts getting upper respiratory infections and didn't before to remind his PC that he is on the Otezla and that does cause the infections

REPLY
@djfd

I would ask doctor why he/she made that choice. Just remember that if your son suddenly starts getting upper respiratory infections and didn't before to remind his PC that he is on the Otezla and that does cause the infections

Jump to this post

You should get in touch with National Psoriasis Foundation. They help with both Psoriasis and psoriatic arthritis.

You will get a patient navigator who can help with questions, info, finding doctors in your area, even drug trials. My navigator has helped alot. They even gave info to my pain doctor. Give them a try.

REPLY
@carolyneagle

It is September of 2019. A dermatologist has just recommended Otezla for my 22 year old son for his psoraisis. I am "concerned" because topical ointment were never discussed nor was phototherapy. Any opinions?

Jump to this post

@carolyneagle Good morning, I’m just wondering how your son has tolerated the Otezla for his psoriasis? I know you were concerned because it was a pill rather than a lotion. What did the doctor say was his reason for choosing Otezla?

REPLY

I was wondering also.

REPLY
Please login or register to post a reply.